RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 3(411), Pages 205–207 (Mi umn9532)  

Mathematical Events

His mathematical century (to the memory of Sergei Mikhailovich Nikol'skii)

O. V. Besov, S. V. Bochkarev, E. A. Volkov, V. A. Il'in, B. S. Kashin, V. V. Kozlov, S. V. Konyagin, N. N. Kudryavtsev, Yu. S. Osipov, S. I. Pokhozhaev, V. A. Sadovnichii, A. G. Sergeev, S. A. Telyakovskii


DOI: https://doi.org/10.4213/rm9532

Full text: PDF file (220 kB)

English version:
Russian Mathematical Surveys, 2013, 68:3, 591–594

Bibliographic databases:

Document Type: Personalia
MSC: 01A70
Received: 03.06.2013

Citation: O. V. Besov, S. V. Bochkarev, E. A. Volkov, V. A. Il'in, B. S. Kashin, V. V. Kozlov, S. V. Konyagin, N. N. Kudryavtsev, Yu. S. Osipov, S. I. Pokhozhaev, V. A. Sadovnichii, A. G. Sergeev, S. A. Telyakovskii, “His mathematical century (to the memory of Sergei Mikhailovich Nikol'skii)”, Uspekhi Mat. Nauk, 68:3(411) (2013), 205–207; Russian Math. Surveys, 68:3 (2013), 591–594

Citation in format AMSBIB
\Bibitem{BesBocVol13}
\by O.~V.~Besov, S.~V.~Bochkarev, E.~A.~Volkov, V.~A.~Il'in, B.~S.~Kashin, V.~V.~Kozlov, S.~V.~Konyagin, N.~N.~Kudryavtsev, Yu.~S.~Osipov, S.~I.~Pokhozhaev, V.~A.~Sadovnichii, A.~G.~Sergeev, S.~A.~Telyakovskii
\paper His mathematical century (to the memory of Sergei Mikhailovich Nikol'skii)
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 3(411)
\pages 205--207
\mathnet{http://mi.mathnet.ru/umn9532}
\crossref{https://doi.org/10.4213/rm9532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113864}
\zmath{https://zbmath.org/?q=an:06216139}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..591B}
\elib{http://elibrary.ru/item.asp?id=20423507}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 3
\pages 591--594
\crossref{https://doi.org/10.1070/RM2013v068n03ABEH004846}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000324160700010}


Linking options:
  • http://mi.mathnet.ru/eng/umn9532
  • https://doi.org/10.4213/rm9532
  • http://mi.mathnet.ru/eng/umn/v68/i3/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:883
    Full text:106
    First page:99

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019